City Research Online

Items where Schools and Departments is "School of Mathematics, Computer Science & Engineering > Mathematics" and Year is 2008

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Authors | Publication Type | No Grouping
Jump to: A | B | C | D | F | G | H | K | M | P | S
Number of items: 41.

A

Anderson, L. B., He, Y. and Lukas, A. (2008). Monad Bundles in Heterotic String Compactifications. Journal of High Energy Physics, 2008(JHEP07), p. 104. doi: 10.1088/1126-6708/2008/07/104

Assis, P. E. G. and Fring, A. (2008). Metrics and isospectral partners for the most generic cubic PT-symmetric non-Hermitian Hamiltonian. Journal of Physics A: Mathematical and General, 41(24), doi: 10.1088/1751-8113/41/24/244001

Assis, P. E. G. and Fring, A. (2008). Non-Hermitian Hamiltonians of Lie algebraic type. Journal of Physics A: Mathematical and Theoretical, 42(1), doi: 10.1088/1751-8113/42/1/015203

Assis, P. E. G. and Fring, A. (2008). The quantum brachistochrone problem for non-Hermitian Hamiltonians. Journal of Physics A: Mathematical and Theoretical, 41(24), doi: 10.1088/1751-8113/41/24/244002

B

Bagchi, B. and Fring, A. (2008). PT-symmetric extensions of the supersymmetric Korteweg-de Vries equation. Journal of Physics A: Mathematical and General, 41(39), doi: 10.1088/1751-8113/41/39/392004

Balasubramanian, V., Czech, B., He, Y., Larjo, K. and Simon, J. (2008). Typicality, Black Hole Microstates and Superconformal Field Theories. Journal of High Energy Physics, 2008(JHEP03), 008 - 008. doi: 10.1088/1126-6708/2008/03/008

Baronchelli, A., Catanzaro, M. and Pastor-Satorras, R. (2008). Bosonic reaction-diffusion processes on scale-free networks. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 78(1), doi: 10.1103/PhysRevE.78.016111

Baronchelli, A., Catanzaro, M. and Pastor-Satorras, R. (2008). Random walks on complex trees. Physical Review E (PRE), 78(1), 011114. doi: 10.1103/PhysRevE.78.011114

Baronchelli, A., Loreto, V. and Steels, L. (2008). In-depth analysis of the naming game dynamics: The homogeneous mixing case. International Journal of Modern Physics C (ijmpc), 19(5), pp. 785-812. doi: 10.1142/S0129183108012522

Beccaria, M. and Forini, V. ORCID: 0000-0001-9726-1423 (2008). Reciprocity of gauge operators in N=4SYM. Journal of High Energy Physics, 2008, 077.. doi: 10.1088/1126-6708/2008/06/077

Bender, C. and Mannheim, P. D. (2008). No-ghost theorem for the fourth-order derivative Pais-Uhlenbeck oscillator model. Physical Review Letters, 100(11), e110402. doi: 10.1103/PhysRevLett.100.110402

Bonnafé, C. and Kessar, R. (2008). On the endomorphism algebra of modular Gelfand-Graev representations. Journal of Algebra, 320(7), pp. 2847-2870. doi: 10.1016/j.jalgebra.2008.05.029

Broom, M., Luther, R. M., Ruxton, G. D. and Rychtar, J. (2008). A game-theoretic model of kleptoparasitic behavior in polymorphic populations. Journal of Theoretical Biology, 255(1), pp. 81-91. doi: 10.1016/j.jtbi.2008.08.001

Broom, M. and Rychtar, J. (2008). An analysis of the fixation probability of a mutant on special classes of non-directed graphs. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 464(2098), pp. 2609-2627. doi: 10.1098/rspa.2008.0058

Broom, M., Rychtar, J. and Sykes, C. (2008). The Evolution of Kleptoparasitism under Adaptive Dynamics Without Restriction. Journal of Interdisciplinary Mathematics, 11(4), pp. 479-494.

C

Candelas, P., de la Ossa, X., He, Y. and Szendroi, B. (2008). Triadophilia: A special corner in the landscape. Advances in Theoretical and Mathematical Physics, 12(2),

Cardy, J. L., Castro-Alvaredo, O. and Doyon, B. (2008). Form factors of branch-point twist fields in quantum integrable models and entanglement entropy. Journal of Statistical Physics, 130(1), pp. 129-168. doi: 10.1007/s10955-007-9422-x

Castro-Alvaredo, O. (2008). Form factors of boundary fields for the A(2)-affine Toda field theory. Journal of Physics A: Mathematical and General, 41(19), doi: 10.1088/1751-8113/41/19/194005

Castro-Alvaredo, O. and Doyon, B. (2008). Bi-partite entanglement entropy in integrable models with backscattering. Journal of Physics A: Mathematical and General, 41(27), doi: 10.1088/1751-8113/41/27/275203

Caudrelier, V. (2008). On a systematic approach to defects in classical integrable field theories. International Journal of Geometric Methods in Modern Physics (ijgmmp), 5(7), pp. 1085-1108. doi: 10.1142/S0219887808003223

Caudrelier, V. and Crampe, N. (2008). Symmetries of Spin Calogero Models. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 4, pp. 1-16. doi: 10.3842/SIGMA.2008.090

Chuang, J., Miyachi, H. and Tan, K. M. (2008). Kleshchev's decomposition numbers and branching coefficients in the Fock space. Transactions of the American Mathematical Society, 360(3), pp. 1179-1191. doi: 10.1090/S0002-9947-07-04202-X

Chuang, J. and Rouquier, R. (2008). Derived equivalences for symmetric groups and sl2- categorification. Annals of Mathematics, 167(1), pp. 245-298. doi: 10.4007/annals.2008.167.245

Chuang, J. and Turner, W. (2008). Cubist algebras. Advances in Mathematics, 217(4),

Cox, A., De Visscher, M., Doty, S. and Martin, P. (2008). On the blocks of the walled Brauer algebra. Journal of Algebra, 320(1), pp. 169-212. doi: 10.1016/j.jalgebra.2008.01.026

D

De Visscher, M. (2008). On the blocks of semisimple algebraic groups and associated generalized Schur algebras. Journal of Algebra, 319(3), pp. 952-965. doi: 10.1016/j.jalgebra.2007.11.015

F

Feng, B., He, Y., Kennaway, K.D. and Vafa, C. (2008). Dimer models from mirror symmetry and quivering amoebae. Advances in Theoretical and Mathematical Physics, 12(3), pp. 489-545. doi: 10.4310/ATMP.2008.v12.n3.a2

Forcella, D., Hanany, A., He, Y. and Zaffaroni, A. (2008). The Master Space of N=1 Gauge Theories. Journal of High Energy Physics, 2008(JHEP08), 012 - 012. doi: 10.1088/1126-6708/2008/08/012

Forcella, D., Hanany, A., He, Y. and Zaffaroni, A. (2008). Mastering the Master Space. Letters in Mathematical Physics, 85(2-3), pp. 163-171. doi: 10.1007/s11005-008-0255-6

Fring, A. and Znojil, M. (2008). PT-symmetric deformations of Calogero models. Journal of Physics A: Mathematical and General, 41(19), doi: 10.1088/1751-8113/41/19/194010

G

Gabella, M., He, Y. and Lukas, A. (2008). An abundance of heterotic vacua. Journal of High Energy Physics, 12(027), doi: 10.1088/1126-6708/2008/12/027

Ghosh, T. K., De Martino, A., Häusler, W., Dell'Anna, L. and Egger, R. (2008). Conductance quantization and snake states in graphene magnetic waveguides. Physical Review B (PRB), 77(8), doi: 10.1103/PhysRevB.77.081404

Gray, J., Hanany, A., He, Y., Jejjala, V. and Mekareeya, N. (2008). SQCD: A Geometric Apercu. Journal of High Energy Physics, 2008(JHEP05), 099 - 099. doi: 10.1088/1126-6708/2008/05/099

H

Hanany, A. and He, Y. (2008). M2-Branes and Quiver Chern-Simons: A Taxonomic Study (Imperial/TP/08/AH/10). London: Imperial College.

Häusler, W., De Martino, A., Ghosh, T. K. and Egger, R. (2008). Tomonaga-Luttinger liquid parameters of magnetic waveguides in graphene. Physical Review B (PRB), 78, doi: 10.1103/PhysRevB.78.165402

K

Kessar, R. and Linckelmann, M. (2008). ZJ-theorems for fusion systems. Transactions of the American Mathematical Society, 360(6), pp. 3093-3106. doi: 10.1090/S0002-9947-08-04275-X

Kessar, R. and Stancu, R. (2008). A reduction theorem for fusion systems of blocks. Journal of Algebra, 319(2), pp. 806-823. doi: 10.1016/j.jalgebra.2006.05.039

M

Mcbride, C. and Paterson, R. A. (2008). Applicative programming with effects. Journal of Functional Programming, 18(1), pp. 1-13. doi: 10.1017/S0956796807006326

P

Puglisi, A., Baronchelli, A. and Loreto, V. (2008). Cultural route to the emergence of linguistic categories. Proceedings of the National Academy of Sciences of the United States of America (PNAS), 105(23), pp. 7936-7940. doi: 10.1073/pnas.0802485105

S

Silvers, L. J. (2008). Long-term Nonlinear Behaviour of the Magnetorotational Instability in a Localised Model of an Accretion Disc. Monthly Notices of the Royal Astronomical Society, 385(2), pp. 1036-1044. doi: 10.1111/j.1365-2966.2008.12906.x

Silvers, L. J. (2008). Magnetic Fields In Astrophysical Objects. Philosophical Transactions of the Royal Society A, 366(1884), pp. 4453-4464. doi: 10.1098/rsta.2008.0173

This list was generated on Tue Jun 18 04:22:47 2019 UTC.